# SDR MASA2022062600172

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 20,322 hours, 15,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R EMER EXIT DOOR LIGHT 1 BULB INOP. MX PERFORMED OPS CHECK, OPS CHECK GOOD.
